# SDR UIEA2011121800721

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,429 hours, 20,584 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY CHANNEL MESSAGE, RT DISPLAYED STATUS MESSAGE.  RESET FUEL QTY PROCESSOR IAW FIM 28-41-00/101, FIG 106.  FAULT CLEARED NO FURTHER ISSUES.
